# SDR TSAA20211117016

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Anchor Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000575570 - X2 CRACKED L-ANGLES FROM FRAMES TO WEB IN E&E BAY STA'S 320 AND 328 BETWEEN STR 20L AND 21L WERE REPLACED WITH MADE REPAIR PARTS FABRICATED AND INSTALLED I.AW B.737-300 SRM
REV 125 CH 51-30-01 AND 51-40-02. REFERENCE BOEING DWG 65-54892 ID:0002 REV:A AND PL REV:CW FOR MATERIAL ID AND PART INFORMATION
